# SDR FDEA201404250844

- Difficulty date: April 25, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32313
- Condition: Gouged
- Location: Bs 832-844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHEED AT BS 832 - 844, STRINGER 10L AREA.  REPAIRED IAW EA F-5330-T0307573 PART 1.   REPAIR CLASSIFIED AS MINOR.
